# SDR HEEA967481

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50293
- Make and model: Bolkms BO105S
- Aircraft serial: S677
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 10594565
- Condition: Wont Test
- Location: Mast Moment
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INDICATOR WILL NOT TEST PROPERLY.
